# SDR 0302039153

- Difficulty date: September 27, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- Aircraft time: 84,282 hours, 90,030 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN PYLON CLOSING RIB AT STATION YN 165 LT.  REPAIRED PER EA 91-196348.
